Boletim da Sociedade Paranaense de Matemática

Boletim da Sociedade Paranaense de Matemática, ISSN 0037-8712 (impresso) and ISSN 2175-1188 (on-line), published quarterly by the Sociedade Paranaense de Matemática-SPM. The journal publishes high level articles in all areas of Mathematics.

Indexed in: Zentralblatt, MathSciNet (AMS), DOAJ, CISTI, Latindex, Base Bielefeld, Crossref search, SCOPUS, Emerging Sources Citation Index (ESCI) Web Of Science



Statistics (Scimago):


SCImago Journal & Country Rank     

Announcements

 

Web Of Science

 
In September 2017 this journals was accepted for indexing in the Web Of Science (Emerging Sources Citation Index-ESCI).  
Posted: 2017-09-18 More...
 
More Announcements...

Vol 38, No 2 (2020): ARTICLES IN PRESS

Table of Contents

Articles

Nabiullah Khan, Talha Usman, Mohd Ghayasuddin
PDF
9-26
Süleyman Şenyurt, Yasin Altun, Ceyda Cevahir
PDF
27-39
Evrim Guven
PDF
41-50
Shahpour Nosrati, Ahmad Zireh
PDF
51-60
Monireh Nosrati Sahlan
PDF
61-74
Abdelhakim Chillali
PDF
75-82
G. Sudhaamsh Mohan Reddy, S Srinivas Rau, B. Uma
PDF
83-87
Rabha W Ibrahim
PDF
89-99
Om Prakash Chauhan, Deepak Singh, Vishal Joshi, Mahendra Singh Rathore
PDF
101-113
Talat Körpınar, Selçuk Bas, Vedat Asil
PDF
115-122
Ekta Mittal, Sunil Joshi, Rupakshi Mishra Pandey
PDF
123-132
Lizandro Sanchez Challapa
PDF
133-145
R. Saritha, N. Rajesh
PDF
147-165
S. H. Rasouli,
PDF
167-172
Mohamed Ousbika, Zakaria El Allali
PDF
173-185